# SDR AALA20131204005

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 83,952 hours, 13,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE MOUNTED NR 7 EMERGENCY EXIT ILLUMINATION LIGHT INOPERATIVE.  REPLACED LAMP FOR RT SIDE NR 7 EXTERIOR EMERGENCY EXIT ILLUMINATION LIGHT.  OPERATIONS CHECKED NORMAL.
